# SDR CA041115001

- Difficulty date: November 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 12,145 hours, 10,421 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE RT ENG OIL PRESSURE SLOWLY DROPPED BELOW 25 PSI AND OIL TEMPERATURE SLOWLY DROPPED FROM 106 TO 81 DEC C.  PERFORMED PRECAUTIONARY SHUTDOWN OF RT ENG.  PERFORMED DRY MOTOR AND SERVICED ENGINE OIL.  PERFORMED OIL CONSUMPTION RUN: 2.5 QTS USED IN 1 HR OIL CONSUMPTION TOO HIGH.  ENGINE REPLACED.
